# SDR 2008UALA06378

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INADVERTANTLY BLOWN DURING INSTALLATION.  CAUSE:  IMPROPER INSTALLATION.  RESET PACKBOARD RELEASE MECHANISM.
